# SDR YENA20110829329

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 15,972 hours, 9,839 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1799 FLL-SDQ, 2ND AIR RETURN TO FLL- BLEED LEAK AT 31,000 QRH PERFORMED.  FOUND LOOPS 3 CHANNEL 1 AND 2 ZONE 16 ROUTED AND TOUCHING FIRE RETARDANT TUBING, RE-ROUTED FIRE LOOP 3 ENG NR 1 CHANNEL 1 AND 2 TO CORRECT CONFIGURATION IAW AMM 36-22-01.  LOOP 3 NOT DAMAGED, FOUND OVERHEAT DETECTION SYSTEM LOOP 3 BITE CHECK GOOD.  ACCOMPLISHED THRUST ASSURANCE TEST GOOD, BLEED NR 1 CHECK GOOD IAW EMM 72-00-00, NO DEFECTS NOTED.
